# SDR UPS04241979

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Tail Skid Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT UPPER TERMINAL FITTING IN TAIL SKID BAY CRACKED.  LEFT UPPER TERMINAL FITTING IN TAIL SKID BAY REPLACED IAW DWG 65-2 5992.
